Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Experiencing lethargy, back pain, bloated stomach, constipation, on diet pills, doing regular workout. Had unprotected sex. Should I stop?

Hi:) I had a quick question? I had unprotected sex on the 14th day of this month (July). I am being real lazy. Not motivated for anything, back hurts with bloated stomach and a little consipated. I do not if its to early to tell if pregnant or not. I just needed a opinion because I m was exercising and taking diet pills . Should I stop?
Asked On : Mon, 23 Jul 2012
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello.welcome to hcm.
Blaoting sensation and tiredness can be a side effect of diet drugs but pregnancy cannot be ruled out.
I advice you to have urine test for pregnancy. Ultrasound examination can be done to confirm pregnancy. If it is negative,you should consult dietician so that you can put on healthy diet by minimising diet drugs.
All the best
Answered: Tue, 24 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor